been on it for wks now and have no appetite whatsoever
You need to see the doc who prescribed the med, maybe he/she may alter the dose or suggest an alternate, its an unusual symptom of having no appetite.
Take care, be safe & well!
Do I ever wish! I've been on it for 20 years now and am very overweight. Is the loss of appetite affecting you? Are you too thin, or are you really missing that urge to eat? If it is, and you are in danger of not eating enough to sustain your life, then you have to tell your doctor now. It's a question of time - you have to tell your doctor regardless, as this situation is not the norm, but you don't have to call today if you aren't in trouble with it. If you are heavy, you and your doctor might decide to c arefully watch the situation and leave things be. Wish you could transfer some of that appetite-suppressant effect to me!
I've been on Clonazepam off and on over the years and at those times I have been on 3 different anti-anxiety medications, which alone caused me to lose my appetite, ie... zoloft, trazodone and Celexa, I am on the Celexa now... As for the Clonazepam, I can not say that I have seen a sizeable difference in the amount of food that I am eating. Over the past year though I have lost weight due to many other factors, mainly stress, and nervousness... Check with doctor and review side effects once again... It just may be that particular drug that effects you as an individual... Blaze22... lil, groupie...
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Feb 2011 • 2 answers
Updated 22 Sep 2018 • 4 answers
Updated 9 Sep 2011 • 1 answer
Updated 8 Mar 2016 • 3 answers
Updated 3 Dec 2017 • 1 answer